Doctor insights on:
Facial Hyperpigmentation Causes
Is laser skin resurfacing an effective procedure for facial hyperpigmentation caused by addison's disease?
Is laser skin resurfacing an effective procedure for facial hyperpigmentation caused by addison's disease? Five years ago, when i was 26, i started to experience the first symptoms of adrenal insufficiency, including hyperpigmentation of the skin. I am no
Sorry. : Sorry. No.Get a more detailed answer ›
Could some sort of venous insufficiency cause hyperpigmentation, intermittent flushing on face and neck? Also puffiness, that's worse in the morning.
No: venous insufficiency refers to loss of venous valve function in veins usually saphenous in legs. This causes varicose veins which when inflamed induce phlebitis of leg veins and deposition of pigmentation in lower legs, the sign of post phlebitis syndrome. This to the best of my knowledge does not occur in the jugular veins of the head and neck, ...Read more
Fade cream: Fade cream is used to fade hyperpigmented areas but should be applied only on the area. If that does not work consider seeing a dermatologist. ...Read more
Is hydroquinone products cause cancer? I have hyperpigmentation or age spot on my face. The dermatology gave me hydroquinon 4%.
According : According to my cursory review of google sites, studies in rodents show "some evidence" that hydroxyquinone may act as a carcinogen, although its cancer causing properties have yet to be proved in humans. On one legal website, they claim it has been linked to acute myelogenous leukemia ( it is a break-down product of benzene). It apparently has been banned in the uk and several other countries, but available otc in 2% concentration, and by prescription for 4% in the U.S. It is my impression that there isn't enough solid scientific data in humans to prove cause and effect, but there is some concern over an association of risk. Have your prescribing physician discuss these concerns with you. ...Read moreSee 2 more doctor answers
Can I use clotrimazole cream on my FACE to fade away hyperpigmentation (red and brown spots) caused after folliculitis ??
NotScienceWon'tHurt: Wow!! I've never heard of that! Try it & let me know if it works!As long as you're not allergic to it (try a small patch test on your inner elbow first), it probably won't hurt. There's info out there where people talk about it but that's not really very scientific.In fact, certain fungal skin infections can cause changes in pigmentation that will resolve with treatment. but who knows, just try it ...Read more
Multiple reasons: Hyperpigmentation may be caused by sun damage, inflammation, or other skin injuries, including those related to acne vulgaris. In cushing's disease, there is excessive adrenocorticotropic hormone (acth) production, which leads to hyperpigmentation because msh (melanocyte stimulating hormone) production is a byproduct of acth synthesis from proopiomelanocortin (pomc). ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can a sinus infection cause facial numbness?
- Stroke causing left facial droop
- Does facial hair cause acne?
- Ask a doctor a question free online
- What could cause bald spots in facial hair?
- What is the cause of hyperpigmentation is it related to high levels of acth?
- Why does losing weight cause facial wrinkles?
- Causes of facial flushing in men
- Talk to a dermatologist online